# SDR UPS98826178

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

NR 4 ENGINE FLAMEOUT AT FL350, SUCCESSFUL RESTART WITH MILD VIBRATION.  FLAMEOUT WITH THROTTLE ADVANCE.  FIRE TEST INDICATED SHORT CIRCUIT, MA N-O-TEMP(270DEG. C).  NR 4 BLEED OFF, TEMP DECREASE ENG FIRE, SEVERE DAMAGE CHECKLIST ACCOMPLISHED.  DISCHARGED BOTH FIRE BOTTLES.
